# SDR DALA2018121807268

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0868432) DURING INSPECTION FOUND CORROSION ON FWD CARGO COMPARTMENT RH SIDE PLATE CHANNEL STATION 500A TO STATION 500I. RH SIDE PLATE CHANNEL STATION 500A TO STATION 500I WAS REPLACED PER B737-800 SRM 51-40-02.
